On the Thickness of the Shilov Boundary.

Alan Huckleberry; Wilhelm Stoll

Mathematische Annalen (1974)

  • Volume: 207, page 213-232
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Huckleberry, Alan, and Stoll, Wilhelm. "On the Thickness of the Shilov Boundary.." Mathematische Annalen 207 (1974): 213-232. <http://eudml.org/doc/162541>.

author = {Huckleberry, Alan, Stoll, Wilhelm},
journal = {Mathematische Annalen},
pages = {213-232},
title = {On the Thickness of the Shilov Boundary.},
url = {http://eudml.org/doc/162541},
volume = {207},
year = {1974},

AU - Huckleberry, Alan
AU - Stoll, Wilhelm
TI - On the Thickness of the Shilov Boundary.
JO - Mathematische Annalen
PY - 1974
VL - 207
SP - 213
EP - 232
UR - http://eudml.org/doc/162541
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.